# SDR YENA2020012140021

- Difficulty date: January 14, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000549
- Aircraft time: 21,934 hours, 14,892 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 490, MCO-JFK. RETURNED TO FIELD. BLEED 1 LEAK MSG CLIMBING THROUGH 17,000 FT. BLEED 2 WAS ALREADY ON MEL; FOUND # 1 ENG PRECOOLER OUTLET SEAL LEAKING SEE LG PAGE 2739138 ITEM # 1 FOR CORRECTIVE ACTION. REMOVED #1 ENG PRECOOLER OUTLET & SKIRT AND PRECOOLER OUTLET SEAL. INSTALLED ENG-1 PRECOOLER SEAL IAW 36-11-08. ACCOMPLISHED PERMANENT REPAIR IN ACCORDING WITH JB EC E20-060-01. LEAK AND OPS CK GOOD.
